# SDR FDEA202511072142

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BETW STA 1180 TO 1420 RBL 58 SEAT TRACK HAS CORROSION  REMOVED DAMAGE SEAT TRACK. NO ALLOWABLE DAMAGE LIMITS MAIN CABIN BETWEEN STA   1180 TO 1420 RBL 58 IAW B757 SRM 51-40-02-0G AND B757 SRM 51-10-02-0G TRIMMED, LOCATED   AND DRILLED NEW SEAT TRACK SECTION IAW B757 51-40-08-0G BOEING DWG # 657N3332 REV C   INSTALLED NEW SEAT TRACK IAW B757 SRM 51-40-02-0G AND BOEING DWG# 657N3332 REV C
